Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Square roots in Banach algebras


Author: L. Terrell Gardner
Journal: Proc. Amer. Math. Soc. 17 (1966), 132-134
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1966-0188815-9
MathSciNet review: 0188815
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188815-9
Article copyright: © Copyright 1966 American Mathematical Society